MathSciNet Relay Station
MathSciNet bibliographic data
MR1906781 (2003i:57034) 57N35 (57N10 57R42)
Nowik, Tahl Automorphisms and embeddings of surfaces and quadruple points of regular homotopies. J. Differential Geom. 58 (2001), no. 3, 421–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement